# SDR USAA2011021490746

- Difficulty date: January 9, 2011
- Submitted: February 17, 2011
- Operation: Air carrier
- Aircraft: N621AW
- Make and model: Airbus A320-231
- Aircraft serial: 53
- Aircraft time: 68,161 hours, 30,700 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Dampener
- Part number: FE1740031
- Part serial: 43
- Condition: Low Pressure
- Location: Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - EES - S5 CHECK - THE PRESSURE WAS LOW ON THE DOOR DAMPER AND EMERGENCY OPERATION CYLINDER FOR DOOR 842 AND WOULD NOT OPERATE CORRECTLY.  REPLACED THE DOOR DAMPER AND EMERGENCY OPERATION CYLINDER FOR DOOR 842 IAW A320 AMM 52-13-14.
